Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 24, Pages 1279-1291

A mixed problem with only integral boundary conditions for a hyperbolic equation

Département de Mathématiques, Centre Universitaire Larbi Ben M'hidi, Oum El Bouagui 04000, Algeria

Received 29 April 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Abdelfatah Bouziani, and Nabil Merazga, “Rothe time-discretization method applied to a quasilinear wave equation subject to integral conditions,” Advances in Difference Equations, vol. 2004, no. 3, pp. 211–235, 2004. View at Publisher · View at Google Scholar
  • O. S. Zikirov, “Local and nonlocal boundary-value problems for third-order hyperbolic equations,” Journal of Mathematical Sciences, vol. 175, no. 1, pp. 104–123, 2011. View at Publisher · View at Google Scholar
  • Elyas Shivanian, and Hamid Reza Khodabandehlo, “Meshless local radial point interpolation (MLRPI) on the telegraph equation with purely integral conditions,” The European Physical Journal Plus, vol. 129, no. 11, 2014. View at Publisher · View at Google Scholar
  • Abdelfatah Bouziani, Ahcene Merad, and Cenap Ozel, “Inversion Laplace transform for integrodifferential parabolic equation with purely nonlocal conditions,” Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 5, pp. 1087–1098, 2015. View at Publisher · View at Google Scholar